# SDR 96523

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 5917689103
- Condition: Loose
- Location: Galley Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS GALLEY SERVICE DOOR EVACUATION SLIDE COVER WILL NOT STAY SECURE.  MAINTENANCE SECURED GALLEY DOOR EVACUATION SLIDE COVER.
